Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IHateAcne2008

Break out Month 2

I started accutane like two months ago, but I have pretty much had no breakouts since I started, now It seems like 2-3 are coming up every other day or so. Is this normal? I go back for month 2 check up Janurary 6 and I am going to get my dosage upped to 80 (from 60)

Share this post


Link to post
Share on other sites

well i hadn't had any zits for like 1.5 months my face was just dry and redd and know pimples....hopefully it doesnt last long..

and i am somehow getting a rash on the side of my face but i put vitamin e and itch stuff on it hopefully that will kill it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×